I am 52 post meno, 2 teenage boys, no family history.
Diagnosed BC 2010. Lumpectomy 2 small lumps 3mm grade 2, 4mm 10mm spread grade 1, 2 nodes removed clear.
3 weeks radio. On tamoxifen now for 2 months. Have always suffered from very dry sensitive skin, ezcema, circulation problems.
1st month on tamo was fine, bit of depression one weekend, but that went, 4th week experienced very dry skin, hands, cracked feet (now bleeding), ezcema returned, vag dryness and itching, which developed into Strep B infection after miss diagnosing and wrong medicines, constipation which has resulted in piles, to say some of.
Do these symptoms slowly fade away. My oncologist said that it takes several months for the tamo to work, then the body has a fit and then things gradually improve after 3-6 months. I cant bear the pain of not sleeping with all of the above. I decided to stop taking tamo today, as the pain and lack of sleep after 3 weeks is unbearable. I will be making an appointment early to see my oncologist (who incidentally is hopeless). My doctor who i have seen alot of recently said that he has never heard of dry vag, itching problems associated with Tamo. Makes me wonder but does seem abit strange that I have never experienced these problems before.
Any help is appreciated, or any similar stories and advice would be gratefully received.